# SDR SIMA201128306

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 23,262 hours, 20,478 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sleeve
- Part number: LA8151138LA81511
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2726 THE CREW REPORTED AN ELECTRICAL ODOR IN THE COCKPIT THAT SMELLED LIKE BURNING PLASTIC.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND SLEEVES ON DUAL TEMP CONTROL VALVE LEAKING AND DETERIORATING REMOVED AND REPLACED SLEEVE IAW EMB 140 AMM 21-60-01.  THE OPERATIONAL CHECK WAS GOOD NO LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
